# SDR UIEA2023011730037

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 113,147 hours, 20,327 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 7199
- Condition: Faulted
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS, CARGO AFT FIRE ON TAKEOFF.  EXTINGUISHED BEFORE FINISHING CHECKLIST.   LWR EICAS SHOWN INTERMITTENT STATUS MSG CARGO AFT 1 LOOP A, FAIL AND FAULT MSG REPORT SHOWN 26354. REFER TO SUPPLEMENT FIM 26-16 TASK 892, SMOKE DETECTOR M9121 REPLACED AND MAINTENANCE TESTED NORMAL IAW SUPPLEMENT AMM 26-16-01. LOG 1570449 ITEM #8 REFER TO SUPPLEMENT FIM 26-16 TASK 892 SMOKE DETECTOR M9125 ALSO REPLACED FOR PRECAUTION AND MAINTENANCE TEST RESULT NORMAL IAW SUPPLEMENT AMM 26-16-01.
